A 31-year-old male patient with no medical history or medication use presented at emergency department with chest pain that had been ongoing for 2 hours. Electrocardiography indicator ST elevation in V2-V6 derivations, indicating acute anterior myocardial infarction. He was immediately taken to catheterization laboratory. Coronary angiography revealed thrombosed stenosis of left anterior descending artery. Drug-eluting stent was implanted in culprit lesion. Results of tests done prior to procedure revealed normal hemogram values [hemoglobin (Hb): 15.7 g/dL, hematocrit (Hct): 43.8%, platelet count: 297.000 per mm3]. After loading dose of ticagrelor 180 mg, patient was prescribed ticagrelor 90 mg twice a day and discharged without complication. Five weeks later, however, he was admitted to outpatient clinic with fatigue, dyspnea, headache, and hemiparesis of left extremities. Patient was taking acetylsalicylic acid (ASA) 100 mg, nebivolol 5 mg once a day, and ticagrelor 90 mg twice a day at the time. Laboratory results showed anemia (Hb: 8.4 g/dL, Hct: 25.0%), thrombocytopenia (platelet count: 20,000 per mm3), increase in LDH level (1074 U/L), and mild elevation of liver enzymes. Peripheral blood smear revealed schistocytes indicating fragmentation hemolysis. Patient had no fever, purpura, or renal failure. His prothrombin time (PT), activated partial thromboplastin time (aPTT), D-dimer, and fibrinogen levels were within normal limits. There was no sign of infection and HIV serology was negative. There was also no evidence of pathological fin- dings on cranial magnetic resonance imaging. He was diagnosed with TTP and referred to tertiary hematology clinic for further treatment. Plasma exchange and steroid therapy were administered. Ticagrelor was discontinued. Clinical improvement was observed and TTP went into complete remission after total of 5 plasma exchange treatments. Afterwards, patient used only ASA as an antiplatelet drug and was followed for 6 months. No further intervention or treatment was needed.